# SDR DALA2014112406317

- Difficulty date: November 20, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PANEL 1456C COUNTERSINK.   CORROSION REMOVED.  BUSHINGS WERE FABRICATED AND INSTALLED IAW SRM 51-22-2A CONDITION II AND 51-10-3, PAR 21.
